Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 300, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 9, 2020, 9:04 PM EDT for Walton County, Georgia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2020, 9:04 PM EDT (01:04 UTC)
- Expired
- Aug 9, 2020, 9:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Walton County, GA
The radar
The Atlanta radar (KFFC), 91 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 9:10 PM EDT | TSTM WND DMG | 2 Nw Social Circle, GA | A TREE WAS DOWNED ON CLEGG FARM ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1042 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1861 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358
WUUS52 KFFC 100104
SVRFFC
GAC297-100145-
/O.NEW.KFFC.SV.W.0300.200810T0104Z-200810T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
904 PM EDT Sun Aug 9 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southeastern Walton County in north central Georgia...
* Until 945 PM EDT.
* At 904 PM EDT, a severe thunderstorm was located over Herndonville,
and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monroe, Social Circle, Herndonville, Ebenezer and Pannell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3371 8359 3370 8360 3370 8361 3368 8366
3364 8375 3365 8376 3366 8376 3375 8377
3380 8365
TIME...MOT...LOC 0104Z 280DEG 4KT 3371 8372
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:47 PM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 9, 7:47 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 747 PM EDT Sun Aug 9 2020 .PREV DISCUSSION... /Issued 252 PM EDT Sun Aug 9 2020/ SHORT TERM /Tonight through Monday Night/... Weak frontal boundary remains stationary across central portions of the state. The boundary has drifted a little further north and looks to be situated across the ATL metro. Convective coverage is a little greater than yesterday and has also developed a little further north. Storms have been lingering well into the evening hours, and today and tomorrow should be no different. A few strong to severe storms will be possible for the remainder of the afternoon and again tomorrow afternoon. The primary severe hazard would be damaging wind gusts/downbursts. Strong storms will have the potential for strong wind and occasional lightning strikes. With PWATS around 2" and weak BL winds, locally heavy rainfall will also be possible. Earlier runs of the models (hi-res and synoptic) were showing the potential for a disturbance/thunderstorm complex to drop south across northern GA late this evening/overnight. The synoptic models are still showing a pretty decent shortwave dropping south in the flow and some indications of a weak disturbance in the 850-500mb Thickness progs (showing my age here), but the hi-res models have backed off on the pops/coverage. Confidence is low, but am going to keep low end chance pops up north for the overnight hours. Most of the progs were showing any complex to weaken as it approached the metro area. NListemaa LONG TERM /Tuesday through Sunday/... The extended portion of the forecast will be characterized by a fairly messy synoptic setup where we are wedged between an area of high pressure to the west and to the east. This will result in some days of weak troughing and other days of very weak flow on the edge of high pressure. Even though the flow overall will be pretty week, perturbations moving through the flow in addition to an overall increase in moisture through the period will still lead to increased rain chances through the extended. Chances for showers and thunderstorms are expected to increase as we progress each day through the extended with several days with area-wide likely pops from Wednesday onward. Showers and thunderstorms should be mostly diurnal in nature with the highest coverage during the afternoon and evenings, but some showers and thunderstorms will linger into the overnight hours as well. As with most summer days, a few strong to isolated severe storms will be possible. In addition to increasing chances for rain, temperatures will be on the increase as well. High temperatures on Tuesday and Wednesday are expected to be about 4 to 7 degrees above average with 80s in the mountains, mid 90s across the metro, and mid to upper 90s across central Georgia. Temperatures should be just a few degrees cooler for the second half of the week as chances for rain and cloud cover increase, although highs are still expected to be in the upper 80s across northern GA to the lower 90s further across central GA. Heat indices are also expected to increase to near heat advisory criteria. As the forecast stands now, heat indices range from about 100 to 106 degrees across central Georgia mainly on Wednesday/Thursday coincident with the highest temperatures. We will continue to carefully monitor these areas for the need for any heat advisories over the coming days. Overnight temperatures are expected to be in the 60s and 70s, remaining just a few degrees above average. Reaves && .AVIATION... 00Z Update... VFR conditions will persist, with BKN060-090 expected across northern TAF sites overnight and BKN040-060 expected at all TAF sites tomorrow afternoon. Winds should be west except where convection briefly turns it east this evening. Wind speeds outside of convection will be 6kts or less. //ATL Confidence...00Z Update... Medium to high confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 71 90 72 94 / 40 40 40 50 Atlanta 74 90 74 93 / 30 40 40 50 Blairsville 66 82 66 85 / 50 50 40 60 Cartersville 72 92 71 94 / 20 50 40 60 Columbus 74 96 75 97 / 30 50 50 60 Gainesville 71 88 71 91 / 30 40 30 50 Macon 73 95 73 95 / 40 50 50 50 Rome 72 92 72 95 / 30 50 40 60 Peachtree City 72 92 72 93 / 30 40 40 50 Vidalia 74 94 75 94 / 40 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....Reaves AVIATION...Atwell
Hazardous weather outlook, Aug 9, 2:51 PM EDT, 6 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 251 PM EDT Sun Aug 9 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 251 PM EDT Sun Aug 9 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are expected over north and central Georgia this afternoon into tonight. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia this afternoon. Those outside for prolonged periods should make sure to take precautions from the heat. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Scattered to numerous thunderstorms are expected Monday through Saturday, most likely in the afternoon and evening. A few storms will be strong to severe with damaging winds, frequent lightning and locally heavy rainfall. Heat indices of 100 to 105 can be expected over central and portions of north Georgia through the week. Tuesday through Thursday will be the hottest days with spotty heat indices of 105 to 110 over central Georgia. Those outside for prolonged periods should make sure to take precautions from the heat. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Aug 9, 7:25 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
725 PM EDT Sun Aug 9 2020
GAZ033-045-100000-
North Fulton GA-DeKalb GA-
725 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND WESTERN DEKALB
COUNTIES UNTIL 800 PM EDT...
At 724 PM EDT...a strong thunderstorm was over Decatur. This storm
was nearly stationary.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas.
Some locations in the path of this storm include
Atlanta, Decatur, Avondale Estates, Grant Park-Zoo Atlanta, Belvedere
Park, North Decatur, Candler-Mcafee, Druid Hills, Midtown, North
Druid Hills, Virginia Highland, Sweet Auburn, Piedmont Park,
Scottdale, Kirkwood, Panthersville, East Lake, Gresham Park, Little
Five Points and La Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3369 8429 3370 8435 3378 8442 3383 8430
3376 8421
TIME...MOT...LOC 2324Z 190DEG 4KT 3374 8432
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 7:58 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
758 PM EDT Sun Aug 9 2020
GAZ051-061-062-100030-
Taliaferro GA-Hancock GA-Warren GA-
758 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
NORTHEASTERN HANCOCK AND NORTHWESTERN WARREN COUNTIES UNTIL 830 PM
EDT...
At 757 PM EDT...a strong thunderstorm was over Barnett. This storm
was nearly stationary.
HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Warrenton, Crawfordville, Norwood, Sharon, Camak, Powelton, Barnett
and Raytown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3335 8282 3350 8294 3364 8280 3363 8277
3343 8260
TIME...MOT...LOC 2357Z 233DEG 3KT 3347 8281
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 9, 8:25 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT Sun Aug 9 2020
GAZ054>057-100100-
Fayette GA-Clayton GA-Spalding GA-Henry GA-
825 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE...SOUTHERN
CLAYTON...NORTHERN SPALDING AND SOUTHWESTERN HENRY COUNTIES UNTIL 900
PM EDT...
At 824 PM EDT...a strong thunderstorm was over Inman. This storm was
nearly stationary.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Fayetteville, Hampton, Brooks, Woolsey, Jw Smith Reservoir, Atlanta
Motor Speedway, Lake Horton, Birdie and Inman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3343 8446 3344 8440 3343 8434 3338 8429
3331 8430 3329 8439 3331 8448 3338 8449
TIME...MOT...LOC 0024Z 353DEG 4KT 3338 8440
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Aug 9, 8:35 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 PM EDT Sun Aug 9 2020
GAZ034-045>049-057-100100-
Morgan GA-Walton GA-Rockdale GA-DeKalb GA-Gwinnett GA-Newton GA-
Henry GA-
835 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...WALTON...
ROCKDALE...SOUTHEASTERN DEKALB...SOUTHEASTERN GWINNETT...NEWTON AND
NORTHERN HENRY COUNTIES UNTIL 900 PM EDT...
At 833 PM EDT...strong thunderstorms extended from Lithonia to
Oxford and Monroe, moving east at 5 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Conyers, Monroe, Covington, Snellville, Loganville, Stone Mountain,
Social Circle, Avondale Estates, Oxford, Lithonia, Porterdale, Walnut
Grove, Rutledge, Pine Lake, Newborn, Mansfield, Between, Good Hope,
Jersey and Lakeview Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3388 8373 3378 8360 3347 8351 3348 8361
3353 8368 3351 8369 3349 8367 3348 8369
3350 8370 3350 8371 3349 8371 3352 8415
3378 8427
TIME...MOT...LOC 0033Z 287DEG 6KT 3373 8405 3368 8379
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 9, 8:38 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
838 PM EDT Sun Aug 9 2020
GAZ037-038-050-100115-
Oglethorpe GA-Greene GA-Oconee GA-
838 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OGLETHORPE...
NORTHWESTERN GREENE AND SOUTHEASTERN OCONEE COUNTIES UNTIL 915 PM
EDT...
At 837 PM EDT...a strong thunderstorm was near Farmington. This
storm was nearly stationary.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Bishop, Farmington and Wrayswood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3364 8337 3366 8337 3366 8338 3369 8340
3370 8342 3382 8344 3385 8333 3371 8317
TIME...MOT...LOC 0037Z 337DEG 3KT 3378 8335
HAIL...0.75IN
WIND...40MPHSpecial weather statement, Aug 9, 8:51 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 PM EDT Sun Aug 9 2020
GAZ047>049-100115-
Morgan GA-Walton GA-Newton GA-
851 PM EDT Sun Aug 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORGAN...SOUTHERN
WALTON AND EASTERN NEWTON COUNTIES UNTIL 915 PM EDT...
At 851 PM EDT...a strong thunderstorm was over Rutledge. This storm
was nearly stationary.
HAZARD...Winds up to 40 mph...up to penny sized hail...frequent
lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Social Circle, Rutledge, Newborn, Mansfield, Hard Labor Creek State
Park and Brick Store.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3363 8347 3351 8357 3350 8365 3353 8368
3352 8369 3350 8368 3350 8371 3349 8371
3349 8375 3363 8375 3369 8364
TIME...MOT...LOC 0051Z 325DEG 2KT 3362 8365
HAIL...0.75IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 30 min |
| Aug 9, 8:25 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Aug 9, 8:35 PM EDT | Special Weather Statement | FFC | DeKalb, Newton, Rockdale, Walton | 25 min |
| Aug 9, 8:38 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Aug 9, 8:39 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 17 min |
| Aug 9, 8:51 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Aug 9, 8:56 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 34 min |
| Aug 9, 9:11 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Fayette, Lamar, Meriwether, Pike and 1 more | 49 min |
| Aug 9, 9:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam, Walton | 35 min |
| Aug 9, 9:56 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 34 min |
| Aug 9, 10:01 PM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 44 min |
| Aug 9, 10:38 PM EDT | Special Weather Statement | FFC | Jasper | 37 min |
| Aug 9, 10:55 PM EDT | Special Weather Statement | FFC | Taliaferro | 35 min |
| Aug 9, 11:06 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Aug 9, 11:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Aug 9, 11:28 PM EDT | Special Weather Statement | FFC | Bibb, Jones, Monroe | 47 min |
| Aug 10, 12:07 AM EDT | Special Weather Statement | FFC | Dooly | 23 min |
| Aug 10, 12:13 AM EDT | Special Weather Statement | FFC | Bibb, Crawford | 32 min |
| Aug 10, 12:45 AM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Aug 10, 1:14 AM EDT | Special Weather Statement | FFC | Upson | 31 min |
| Aug 10, 1:43 AM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Aug 10, 1:45 AM EDT | Special Weather Statement | FFC | Upson | 30 min |
| Aug 10, 1:07 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Union, Whitfield | 38 min |
| Aug 10, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 34 min |
| Aug 10, 1:32 PM EDT | Special Weather Statement | FFC | Hall | 28 min |
| Aug 10, 1:40 PM EDT | Special Weather Statement | FFC | Gilmer, Gordon | 50 min |
| Aug 10, 2:01 PM EDT | Special Weather Statement | FFC | Macon, Schley | 29 min |
| Aug 10, 2:10 PM EDT | Special Weather Statement | FFC | Banks, Chattooga, Dawson, Hall, Lumpkin, Pickens and 1 more | 50 min |
| Aug 10, 2:31 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Spalding | 44 min |
| Aug 10, 2:33 PM EDT | Special Weather Statement | FFC | Sumter | 42 min |
| Aug 10, 2:39 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Forsyth | 51 min |
| Aug 10, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 51 min |
| Aug 10, 2:57 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Walker | 33 min |
| Aug 10, 3:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Aug 10, 3:09 PM EDT | Special Weather Statement | FFC | Butts, Lamar, Newton | 51 min |
| Aug 10, 3:13 PM EDT | Special Weather Statement | FFC | Sumter | 47 min |
| Aug 10, 3:16 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 44 min |
| Aug 10, 3:17 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 43 min |
| Aug 10, 3:18 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Aug 10, 3:19 PM EDT | Special Weather Statement | FFC | Telfair | 41 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 38 min |
| Aug 10, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry, Rockdale | 38 min |
| Aug 10, 3:30 PM EDT | Special Weather Statement | FFC | Wilcox | 30 min |
| Aug 10, 3:38 PM EDT | Special Weather Statement | FFC | Wilkes | 37 min |
| Aug 10, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 45 min |
| Aug 10, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Rockdale | 44 min |
| Aug 10, 3:54 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 36 min |
| Aug 10, 3:55 PM EDT | Special Weather Statement | FFC | Dodge | 35 min |
| Aug 10, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Aug 10, 4:01 PM EDT | Special Weather Statement | FFC | Floyd, Polk | 44 min |
| Aug 10, 4:08 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Aug 10, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Aug 10, 4:26 PM EDT | Special Weather Statement | FFC | Jasper, Jones, Morgan, Newton, Putnam | 49 min |
| Aug 10, 4:44 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Aug 10, 4:46 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Aug 10, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 42 min |
| Aug 10, 4:51 PM EDT | Special Weather Statement | FFC | Laurens | 24 min |
| Aug 10, 4:53 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock | 37 min |
| Aug 10, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Twiggs, Wilkinson | 38 min |
| Aug 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 20 min |
| Aug 10, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee | 46 min |
| Aug 10, 5:17 PM EDT | Special Weather Statement | FFC | Crawford | 43 min |
| Aug 10, 5:21 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Aug 10, 5:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington, Wilkinson | 37 min |
| Aug 10, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 31 min |
| Aug 10, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether | 38 min |
| Aug 10, 5:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Aug 10, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 48 min |
| Aug 10, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Treutlen | 43 min |
| Aug 10, 5:53 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Peach, Twiggs, Wilkinson | 37 min |
| Aug 10, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 30 min |
| Aug 10, 6:00 PM EDT | Special Weather Statement | FFC | Chattahoochee | 45 min |
| Aug 10, 6:16 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Houston, Johnson, Laurens, Treutlen | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.